# SDR GTIA20130414645

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 22,597 hours, 10,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT RT EMERGENCY EXIT PANEL (70WL2) HAS 2 BROKEN WIRES.  REPLACED CONNECTORS AT EMERGENCY EXIT PANEL (70WL2) IAW EPSM 20-48-14.  OPS CHECK GOOD IAW AMM 33-51-11-710-050A. WORK ACCOMPLISHED + CLEARED NON-ROUTINE 6865N00511.
